Alert archive / Arkansas / Flash Flood Warnings in 2015

Flash Flood Warning 55, NWS Jackson, MS

July 5, 2015Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this flash flood warning at Jul 5, 2015, 8:46 AM CDT for Ashley County, Chicot County, Arkansas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2015, 8:46 AM CDT (13:46 UTC)
Expired
Jul 5, 2015, 11:45 AM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Ashley County, AR, Chicot County, AR

The radar

The Little Rock radar (KLZK), 180 km from the middle of the area, began a volume at 13:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 9:35 AM CDTFLASH FLOODParkdale, ARSTREET FLOODING WAS REPORTED IN PARKDALE.
Jul 5, 10:00 AM CDTFLASH FLOODHamburg, ARSEVERAL ROADS WERE FLOODED AROUND HAMBURG AND BETWEEN HAMBURG AND N CROSSETT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 49 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 1.8 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2015-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1439 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2015-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1439 J/kg
Mixed-layer CIN
-91 J/kg
Mixed-layer LCL
890 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

333 
WGUS54 KJAN 051346
FFWJAN
ARC003-017-051645-
/O.NEW.KJAN.FF.W.0055.150705T1346Z-150705T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
846 AM CDT SUN JUL 5 2015

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ASHLEY COUNTY IN SOUTHEASTERN ARKANSAS...
  SOUTHWESTERN CHICOT COUNTY IN SOUTHEASTERN ARKANSAS...

* UNTIL 1145 AM CDT
    
* AT 845 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  CROSSETT...HAMBURG...EUDORA...WILMOT...NORTH CROSSETT...WEST
  CROSSETT...PORTLAND...MONTROSE...PARKDALE...FOUNTAIN HILL...
  BERLIN...OLD MILO...SNYDER...CHICOT JUNCTION AND BLANCHTON.

ADDITIONAL RAINFALL AMOUNTS OF 2 TO 4 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3321 9212 3321 9208 3324 9209 3325 9205
      3328 9204 3328 9200 3330 9200 3331 9198
      3335 9199 3335 9197 3338 9196 3340 9199
      3338 9144 3321 9123 3300 9120 3301 9182
      3313 9212 3315 9211 3316 9213

$$

CME
1 follow-up statement
077 
WGUS74 KJAN 051450
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
950 AM CDT SUN JUL 5 2015

ARC003-017-051645-
/O.CON.KJAN.FF.W.0055.000000T0000Z-150705T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ASHLEY AR-CHICOT AR-
950 AM CDT SUN JUL 5 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 AM CDT FOR
ASHLEY AND SOUTHWESTERN CHICOT COUNTIES...

AT 948 AM CDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING IN 
PARKDALE. THREE TO FOUR INCHES OF RAIN HAVE ALREADY FALLEN ACROSS 
THE WARNED AREA. FLASH FLOODING IS OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CROSSETT...HAMBURG...EUDORA...WILMOT...NORTH CROSSETT...WEST
CROSSETT...PORTLAND...MONTROSE...PARKDALE...FOUNTAIN HILL...BERLIN...
OLD MILO...SNYDER...CHICOT JUNCTION AND BLANCHTON.

ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES ARE POSSIBLE IN 
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3321 9212 3321 9208 3324 9209 3325 9205
      3328 9204 3328 9200 3330 9200 3331 9198
      3335 9199 3335 9197 3338 9196 3340 9199
      3338 9144 3321 9123 3300 9120 3301 9182
      3313 9212 3315 9211 3316 9213

$$

SW

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 4:30 AM CDT, 4 hours 16 minutes earlier.

Area forecast discussion, Jul 5, 4:30 AM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
430 AM CDT SUN JUL 5 2015

.SHORT TERM...TODAY THROUGH MONDAY NIGHT...THE DOGGED UPPER LOW IS
STILL SPINNING IN THE VICINITY OF THE REGION...WITH THE CENTER OF
CIRCULATION EARLY THIS MORNING MADE OBVIOUS BY ROTATING SHOWERS IN
SOUTHERN MIDDLE TN. DESPITE THE LOWER MS VALLEY BEGINNING TO BE IN
THE WAKE OF THIS LOW ITS INFLUENCE ON OUR WEATHER WILL STILL BE
CONSIDERABLE TODAY. EXPECT THE LOW LEVEL MOISTURE CONVERGENCE AXIS
FEEDING INTO THE UPPER LOW TO TRAIL ACROSS THE HEART OF THE
REGION...HELPING TO INSTIGATE A FAIR AMOUNT OF SHOWERS AND EMBEDDED
THUNDERSTORMS. CURRENT POSITION OF CONVECTION REVEALS THAT HIRES
MODEL CONTINUES TO STRUGGLE WITH FINE DETAILS OF CONVECTIVE
PLACEMENT...MAINLY SINCE SYNOPTIC FORCING IS GROWING MORE SUBTLE AND
THEREFORE MAKING THESE MODEL SOLUTIONS PRONE TO LARGE CHANGES BASED
ON MESOSCALE FEATURES. MANY PREVIOUS MODEL RUNS IN THE PAST 24 HOURS
SUGGESTED POTENTIAL FOR HEAVY TRAINING THUNDERSTORMS BREAKING OUT BY
NOW IN THE NORTHWEST HALF OF ZONES...BUT BY FAR THE MOST VIGOROUS
AND ORGANIZED STORMS HAVE DEVELOPED JUST SOUTH OF MERIDIAN AND ARE
NOW TRYING TO PUSH IN WEST-CENTRAL AL.

THERE SHOULD BE ENOUGH SHOWERS AND STORMS AROUND THROUGH THE MORNING
TO MIDDAY HOURS TO LIMIT HEATING IN MANY LOCATIONS...THUS HELPING TO
KEEP INSTABILITY FROM GETTING OUT OF HAND IN MOST SPOTS. THAT IS
GOOD SINCE ABOVE AVERAGE SHEAR LEVELS FOR MID-SUMMER COULD HELP KICK
UP SOME SEVERE STORMS IF INSTABILITY WAS HIGH. HOWEVER...EXPECTED
PARAMETER SPACE THIS AFTERNOON IN SOUTHERN ZONES IS STILL A BIT
WORRISOME BECAUSE THERE ML CAPE VALUES MIGHT APPROACH 3000
J/KG...BOOSTED BY INCREASING TROPOSPHERIC LAPSE RATES. IN THOSE
SOUTHERN AREAS THE POTENTIAL SHEAR AND INSTABILITY COMBO SEEMS
SUFFICIENT TO INCLUDE A LIMITED SEVERE RISK IN THE HWO. ALSO FOR
THOSE SAME AREAS WE WILL MENTION A LIMITED RISK OF FLASH FLOOD SINCE
SOME OF THAT AREA GOT SOAKED YESTERDAY AND COULD END UP WITH A LARGE
DOUSING AGAIN TODAY.

THE UPPER LOW WILL CONTINUE WEAKENING GRADUALLY TONIGHT ALTHOUGH THE
TRAILING LOOSE LOW-LEVEL CONVERGENCE AXIS WILL STILL RUN ACROSS THE
THE REGION FROM NORTHWEST TO SOUTHEAST. SHOWERS AND STORMS COULD
VERY WELL BE ISOLATED AT BEST IN THE EVENING BUT THE PRESENCE OF THE
BOUNDARY COULD BE A FOCUS FOR LATE NIGHT CONVECTIVE DEVELOPMENT YET
AGAIN. AT THIS POINT NOTHING WAS INCLUDED FOR THAT PERIOD OF THE HWO
SINCE UNCERTAINTY IN DETAILS IS LARGE AND INGREDIENTS FOR FOCUSED
TRAINING THUNDERSTORMS CAPABLE OF TORRENTIAL RAINFALL WILL BE
DECREASING.

ON MONDAY THE UPPER LOW WILL CONTINUE WEAKENING AND MOVING FURTHER
EAST. THE TRAILING CONVERGENCE AXIS WILL STILL BE HANGING AROUND AT
LEAST IN EASTERN PORTIONS OF MS THROUGH MIDDAY TO EARLY AFTERNOON
ALTHOUGH IT SHOULD BE ENTIRELY EAST OF OUR REGION BY EVENING.
ANTICIPATE SCATTERED SHOWERS AND STORMS OVER EASTERN ZONES ALTHOUGH
WESTERN ZONES WILL BE DRYING OUT AND STARTING THE GRADUAL PROCESS OF
HEATING UP. /BB/

.LONG TERM...TUESDAY THROUGH SATURDAY...AFTER A RATHER ACTIVE AND
WET NORTHWEST FLOW REGIME....THE WEATHER PATTERN WILL SHIFT FOR MUCH
OF THE WORK WEEK INTO THE WEEKEND. ON TUESDAY A FRONT LOOKS TO BE
NEARING THE REGION BUT NEVER QUITE MAKES IT IN AS THE UPPER RIDGE
BUILDS BACK TO THE WEST ACROSS THE SOUTHEASTERN UNITED STATES. THIS
WILL KEEP THE FRONT PUSHED OFF TO OUR NORTH AND MOST OF THE RAIN
CHANCES OUT OF THE REGION THROUGH THE WEEK INTO THE WEEKEND.
HOWEVER...THIS WILL ALSO MEAN THAT TEMPERATURES WILL INCREASE DURING
THIS TIME PERIOD. WHILE RECENT RAINS MAY LIMIT HOW QUICKLY WE HEAT
UP THROUGH THE WEEK...IT LOOKS LIKE THE AREA SHOULD SEE TEMPERATURES
AROUND 90-95 DURING THIS TIME PERIOD. WITH ENOUGH MOISTURE
PRESENT...WE COULD SEE HEAT INDICES REACH BACK CLOSE TO THE CENTURY
MARK BY MID-WEEK AND PERHAPS NEAR 105 DEGREES BY WEEKS END.
OVERNIGHT LOWS IN THE LOWER TO MID 70S WILL PROVIDE SOME RELIEF.
SOME AFTERNOON CONVECTION COULD BE POSSIBLE BUT IT LOOKS LIKE ANY
ACTIVITY WOULD BE ISOLATED AND POPS ARE KEPT RATHER LOW DURING THE
PERIOD. BY THE WEEKEND...THE CENTER OF THE RIDGE WILL BE LOCATED
ACROSS TEXAS AND HEADING WEST TOWARD THE WEST COAST THROUGH THE
WEEKEND. THIS WILL ALLOW FOR SOME TROUGHING TO DEVELOP ACROSS THE
EASTERN THIRD OF THE COUNTRY AND MAY ALLOW FOR SOME BETTER RAIN
CHANCES TO SNEAK INTO THE REGION. /28/

&&

.AVIATION...PATCHY MVFR FLIGHT CATS DUE TO CEILINGS AND/OR FOG
CANNOT BE RULED OUT THROUGH 9 OR 10 AM THIS MORNING...ALTHOUGH MOST
SPOTS WILL EXPERIENCE MAINLY VFR CONDITIONS. SOME VERY LOCALIZED AND
RATHER BRIEF IFR ALSO CANNOT BE RULED OUT THROUGH THE DAY AS
SCATTERED TO NUMEROUS THUNDERSTORMS DEVELOP. WINDS WILL BE FROM THE
WEST TO SOUTHWEST AND MAINLY 10 MPH OR LESS. /BB/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       83  71  89  71 /  59  29  18   7
MERIDIAN      83  67  87  69 /  54  39  35  14
VICKSBURG     83  72  90  71 /  64  22  12   5
HATTIESBURG   86  70  90  70 /  64  29  20   9
NATCHEZ       86  72  91  73 /  63  19  11   5
GREENVILLE    85  72  90  73 /  41  25  16   6
GREENWOOD     85  69  88  71 /  27  32  23   9

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

BB/28
Hazardous weather outlook, Jul 5, 5:09 AM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
509 AM CDT SUN JUL 5 2015

ARZ074-075-LAZ007>009-016-MSZ018-019-025>052-055>058-061015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-MADISON-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-
RANKIN-SCOTT-NEWTON-LAUDERDALE-SIMPSON-SMITH-JASPER-CLARKE-
509 AM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN
ARKANSAS...CENTRAL MISSISSIPPI...NORTH CENTRAL
MISSISSIPPI...AND PORTIONS OF NORTHEASTERN LOUISIANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT SATURDAY.

LAZ015-023>026-MSZ053-054-059>066-072>074-061015-
RICHLAND-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-COPIAH-
JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
509 AM CDT SUN JUL 5 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL MISSISSIPPI
AND PORTIONS OF NORTHEASTERN LOUISIANA.

.DAY ONE...TODAY AND TONIGHT

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...MAINLY THIS AFTERNOON

FLOODING
THREAT...LIMITED
TIMING...MAINLY THIS AFTERNOON

SEVERE THUNDERSTORMS AND LOCALLY TORRENTIAL RAINFALL WILL BE
POSSIBLE TODAY...MAINLY THIS AFTERNOON. THE MAIN RISK WITH ANY
SEVERE THUNDERSTORMS WILL BE DAMAGING WIND GUSTS TO 60 MPH AND HAIL
UP TO THE SIZE OF QUARTERS. LOCALIZED RAIN AMOUNTS OF 1 TO 2 INCHES
IN AN HOUR COULD LEAD TO A FEW INCIDENTS OF FLASH FLOOD CONSIDERING
THE GROUND IN SOME SPOTS IS STILL SATURATED FROM PREVIOUS RAINS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TODAY.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

*FLOODING*
EXTREME...CONFIDENT IN SIGNIFICANT FLOODING.
SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE.
ELEVATED...CONFIDENT IN FLOODING.
LIMITED...FLOODING POSSIBLE.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jul 5, 5:27 AM CDT, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
527 AM CDT SUN JUL 5 2015

LAZ007-051115-
MOREHOUSE LA-
527 AM CDT SUN JUL 5 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MOREHOUSE PARISH UNTIL
615 AM CDT...

AT 527 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR BEEKMAN...OR NEAR BASTROP...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BASTROP AND BEEKMAN AROUND 535 AM CDT.
  GALION AROUND 600 AM CDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BONITA AND MER ROUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3295 9202 3294 9153 3287 9154 3285 9157
      3283 9157 3279 9160 3275 9160 3270 9164
      3269 9162 3268 9162 3277 9205
TIME...MOT...LOC 1027Z 277DEG 20KT 3286 9196

BYB
Special weather statement, Jul 5, 7:28 AM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
728 AM CDT SUN JUL 5 2015

LAZ007>009-MSZ040-051315-
EAST CARROLL LA-WEST CARROLL LA-MOREHOUSE LA-ISSAQUENA MS-
728 AM CDT SUN JUL 5 2015

...STRONG THUNDERSTORMS WILL AFFECT WEST CARROLL...EAST
CARROLL...NORTHEASTERN MOREHOUSE PARISHES IN NORTHEASTERN LOUISIANA
AND ISSAQUENA COUNTY IN MISSISSIPPI THIS MORNING...

AT 724 AM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORMS
WITH FREQUENT CLOUD TO GROUND LIGHTNING AND VERY HEAVY RAINFALL OVER
NORTHEASTERN LOUISIANA.

RADAR INDICATES THAT THE STORMS HAVE PRODUCED 1 TO 3 INCHES OF RAIN
ALREADY THIS MORNING AND ANOTHER 1 TO 3 INCHES IS POSSIBLE THROUGH
MID MORNING.

SOME LOCATIONS IMPACTED BY THIS STORM INCLUDE FOREST...BONITA...
MAYERSVILLE...PIONEER AND MER ROUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3300 9092 3285 9095 3285 9096 3283 9097
      3270 9097 3268 9181 3298 9182
TIME...MOT...LOC 1224Z 266DEG 44KT 3294 9154

SW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 9:20 AM CDTFlash Flood WatchJANAshley, Chicot10 hr
Jul 5, 10:20 AM CDTFlash Flood WarningJANChicot3 hr
Jul 5, 10:57 AM CDTRiver Flood AdvisoryJANChicot, Desha36 hr
Jul 5, 11:43 AM CDTFlash Flood WarningJANAshley, Chicot6 hr
Jul 5, 1:13 PM CDTFlash Flood WarningJANChicot3 hr
Jul 5, 5:45 PM CDTAreal Flood WarningJANAshley, Chicot6 hr

Nearby

Flash Flood Warnings in Arkansas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.